# SDR TSAA9753123

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, DISCOVERED FUSELAGE SKIN CRACK APPROXIMATELY 2.5 INCHES AT BS 927 PLUS 18 INCHES AT STR 24R.  HFEC CONFIRMED.  REPAIRED PER SRM 5330-3, FIGURE 1.  AIRCRAFT RETURNED TO SERVICE.  TAT:  44,902:35 HOURS.  TAC:  56,652.  (X)
